# SDR CALA2014010790057

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 73,758 hours, 26,938 cycles
- Engine: Pwa PW2040
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF 2.5 BLEED ACT, FOUND CRACKED 2.5 BLEED PORT AT 7 O`CLOCK POSITION, UPPER LT HAND CORNER ABOUT 1.5 INCH CRACK.
